Home > All OTC Medicines > Pain and Fever > Pain Relievers - Non Aspirin >
Ibuprofen Tablets, 200 Mg for Pain Reliever and Fever Reducer - 50 ea
Generic Advil Tablets For Pain Reliever and Fever Reducer.
You Save: $0.36 (9.0%)
Earn Points on this item:3
Availability: In Stock
Usually Ships in 1-2 Business Days
MANUFACTURER: PREFERRED PLUS PRODUCTS.
Ibuprofen Tablets 200 Mg Pain Reliever & Fever Reducer.
Ibuprofen Tablets Temporarily relieves minor aches and pains due to: headache, muscular aches, toothache, minor pain of arthritis, backache, the common cold, menstrual cramps.
Ibuprofen Tablets Temporarily reduces fever
Each Tablet Contains: Ibuprofen 200mg (pain reliever/fever reducer).
Adults and children 12 years and older: Take 1 tablet every 4 to 6 hours while symptoms persist If pain or fever does not respond to 1 tablet, 2 tablets may be used Do not exceed 6 tablets in 24 hours, unless directed by a doctor The smallest effective dose should be used.
Children under 12 years: Ask a doctor.
Stop use and ask a doctor if An allergic reaction occurs. Seek medical help right away. Pain gets worse or lasts more than 10 days Fever gets worse or lasts more than 3 days Stomach pain or upset gets worse or lasts Redness or swelling is present in the painful area Any new symptoms appear
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
Shipping Weight : 0.63 lb